# SDR AALA201805319015

- Difficulty date: May 28, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 32,416 hours, 11,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ARM - DISARM HANDLE WAS LOOSE.  MAINTENANCE TIGHTENED THE HANDLE IAW CMM 52-13-15, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
